Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 4 (2003), 427-452.
Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type
We discuss the existence of the blow-up solution for some nonlinear parabolic system called attractive drift-diffusion equation in two space dimensions. We show that if the initial data satisfies a threshold condition, the corresponding solution blows up in a finite time. This is a system case for the blow-up result of the chemotactic equation proved by Nagai  and Nagai-Senba-Suzuki  and gravitational interaction of particles by Biler-Nadzieja , .
Differential Integral Equations, Volume 16, Number 4 (2003), 427-452.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kurokiba, Masaki; Ogawa, Takayoshi. Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type. Differential Integral Equations 16 (2003), no. 4, 427--452. https://projecteuclid.org/euclid.die/1356060652